<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 9, No. 2) Next Issue >>
Bull. Korean Math. Soc. 1972 Vol. 9, No. 2, 69—109
Topological spaces with cushioned pair-semidevelopements
Chinku Chu
Bull. Korean Math. Soc. 1972 Vol. 9, No. 2, 69—71
A note on a minimal Hausdorff space
Il Hae Lee
Bull. Korean Math. Soc. 1972 Vol. 9, No. 2, 73—74
On topological $\tilde{N}$-groups, II
Jaihan Yoon
Bull. Korean Math. Soc. 1972 Vol. 9, No. 2, 75—77
Pan-geodesics in the pseudo-Riemannian space with Schoutenean connection
Eulyoug Pak
Bull. Korean Math. Soc. 1972 Vol. 9, No. 2, 79—82
현대수학과 homology 대수
이기안
Bull. Korean Math. Soc. 1972 Vol. 9, No. 2, 83—99
Couple category에 관하여
임창구
Bull. Korean Math. Soc. 1972 Vol. 9, No. 2, 101—109

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd